Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Become weak due to masturbating habit, back pain, getting erections, emission while talking to any girl. Cure?

i has become very week due to masturbating habit pls i am having pain in back and and i am very weak and suffering alot and i am getting erections and emission when i was talking to any girl and i am very weak pls guggest me some medecine to become healthy and strong im very disturbed and my height is also not increasing pls give me some medecine information on height increasing tablets and powders or anything pls help me iam very worry about my masturbation habit
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Urologist 's  Response
Jul 2016

Hello
Thanks for your query.Based on the facts that you have posted it appears that you have been indulged in masturbation since long time and now facing problems related to sexual activities.

First of all there is myth in a mind of common man that excessive masturbation is the reason of all sexual problems But I would like to state that it has been discussed in scientific forums all over the world and proved scienificaly that masturbation does not have any negative effect on any organ or system in the body.All the problems that you are facing now are mind related and due to anxiety. Following measures will help to boost up your level of confidence and allay anxiety and there by improve your sexual performance,
1) Practice moderate exercise for 45 minutes followed by meditation for 1/2 hour.
2) Take high protein diet rich in vitamins A,C,E,D.fruits and vegetables .
3) Avoid alcohol and smoking .
4)Take some anti oxidants like Almonds 5-6 everyday.
Do not worry ,get relaxed and try to allay your anxiety.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor